# SDR SWIA2019101746488

- Difficulty date: August 31, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD AND AFT FACE OF FRAME FS333.00 BETWEEN STGR25L & STGR26R. (C-CHECK) RO: 10/16/2019 REMOVED CORROSION AND EVALUATED REPAIR. REMOVED AND REPLACED DAMAGED FRAME AT FS333.00 BETWEEN STGR25L AND STGR26R IAW SRM.
